# SDR AALA20011526

- Difficulty date: July 29, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- System (JASC): 2700 · Flight Control System
- Part: Transmitter
- Part number: 8000000016
- Part serial: 2459
- Condition: Inoperative
- Location: Aft Accy
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 922 - EN ROUTE MIA-LPB, STABILIZER TRIM EICAS MESSAGE AND STABILIZER TRIM CAUTION LIGHT ILLUMINATED.  RETURNED TO MIA LANDING WITHOUT INCIDENT.  REPLACED RIGH STABILIZER TRIM MODULE TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
